# SDR ASAA2020111833569

- Difficulty date: November 18, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,121 hours, 8,700 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 182876
- Condition: Inoperative
- Location: Hf Antenna
- Part time: 27,192 hours, 8,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 60093867 HF1 & HF2 FAILED.  GROUNDED-YES.  REMOVED & REPLACED NR 2 HF COUPLER B737-900 AMM 23-11-61.  GROUND VERIFICATION OPERATIONS CHECK GOOD, REF AMM 23-11-61.
